Advertisement

aequationes mathematicae

, Volume 9, Issue 2–3, pp 165–170 | Cite as

View-obstruction problems

  • T. W. Cusick
Research Papers

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. [1]
    Wills, J. M.,Zur simultanen homogenen diophantischen Approximation I, Monatsh. Math.72, 254–263 (1968).CrossRefGoogle Scholar

Copyright information

© Birkhäuser-Verlag 1973

Authors and Affiliations

  • T. W. Cusick
    • 1
  1. 1.State University of New York at BuffaloBuffaloUSA

Personalised recommendations